# SDR DL757090747

- Difficulty date: March 21, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 76,343 hours, 36,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5312Y8
- Condition: Damaged
- Location: Bs 1685 Rbl 51
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 ELONGATED HOLES MAIN CABIN AFT DECK PLATE STA 1685 RBL 51 FWD OF GALLEY MOUNT AREA.  REPLACED GALLEY MOUNT FITTING AND FLOOR SUPPORT PER SRM 51-40-05 DURING HMV AT SAA ON NRC 126708.
